We show that for a triple K ⊂ N ⊂ M of type II1 factors the depth of the inclusion "K ⊂ M" is not greater than the maximum of depths of the inclusions "K ⊂ N" and "N ⊂ M" provided there is such a factor P, that the diagram P ⊂ M ∪ ∪ K ⊂ N is commuting and co-commuting square (or a non-degenerate commuting square) of type II1 factors.
Cite this article
Jerzy Wierzbicki, An Estimate of the Depth from an Intermediate Subfactor. Publ. Res. Inst. Math. Sci. 30 (1994), no. 6, pp. 1139–1144DOI 10.2977/PRIMS/1195164950